Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 366, NWS Jackson, MS

July 14, 2013Hinds County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 14, 2013, 5:22 PM CDT for Hinds County, Mississippi. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2013, 5:22 PM CDT (22:22 UTC)
Expired
Jul 14, 2013, 6:15 PM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Hinds County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:22 PM CDTTSTM WND DMG1 Se Raymond, MS3 TREE DOWNED. REPORTED AT THE HINDS COUNTY PENAL FARM
Jul 14, 5:22 PM CDTTSTM WND DMGRaymond, MSTREE DOWN
Jul 14, 5:25 PM CDTHAIL 0.75Raymond, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1441 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WUUS54 KJAN 142222
SVRJAN
MSC049-142315-
/O.NEW.KJAN.SV.W.0366.130714T2222Z-130714T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT SUN JUL 14 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HINDS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF CLINTON...

* UNTIL 615 PM CDT

* AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  RAYMOND MOVING NORTHWEST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RAYMOND BY 535 PM CDT...
  CLINTON BY 550 PM CDT...
  BOLTON BY 605 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3234 9054 3238 9031 3223 9027 3219 9046
TIME...MOT...LOC 2223Z 154DEG 12KT 3223 9037

$$

MRM
2 follow-up statements
510 
WWUS54 KJAN 142255
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT SUN JUL 14 2013

MSC049-142315-
/O.CON.KJAN.SV.W.0366.000000T0000Z-130714T2315Z/
HINDS MS-
555 PM CDT SUN JUL 14 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL HINDS COUNTY...

AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
RAYMOND MOVING NORTHWEST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOLTON BY 615 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3223 9047 3234 9054 3238 9031 3225 9028
TIME...MOT...LOC 2256Z 154DEG 12KT 3230 9039

$$

MRM
428 
WWUS54 KJAN 142305
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CDT SUN JUL 14 2013

MSC049-142315-
/O.EXP.KJAN.SV.W.0366.000000T0000Z-130714T2315Z/
HINDS MS-
605 PM CDT SUN JUL 14 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HINDS COUNTY WILL
EXPIRE AT 615 PM CDT...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOLTON BY 615 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3223 9047 3234 9054 3238 9031 3225 9028
TIME...MOT...LOC 2305Z 154DEG 12KT 3233 9041

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:53 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 14, 3:53 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT SUN JUL 14 2013

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...TWO BANDS OF
RAIN/STORMS ONGOING THIS AFTERNOON. THE FIRST...AND LESS
INTENSE...BAND IS CURRENTLY MOVING THROUGH ALABAMA ACROSS THE FAR
EASTERN/NORTHEASTERN PORTIONS OF MISSISSIPPI. THIS CONVECTION IS
OCCURRING WITHING A CORRIDOR OF THE RICHEST MOISTURE THOUGH LAPSE
RATES ARE POOR AND SHEAR ISNT GREAT AS WELL. EXPECT THIS ACTIVITY TO
REMAIN SUB-STRONG/SEVERE BUT BRING SOME RAIN TO THE NORTHEASTERN
PART OF THE STATE. ON THE OTHER SIDE OF THE CWA...SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED MORE OR LESS RIGHT ALONG THE
MISSISSIPPI RIVER. THIS IS COMING IN A CONFLUENT ZONE BETWEEN THE
DEPARTING UPPER LOW ACROSS THE SOUTHERN PLAINS AND THE SOUTHEASTERLY
FLOW PRESENT ACROSS THE SOUTHEAST. THESE STORMS HAVE INTENSIFIED AND
SEVERAL SEVERE THUNDERSTORM WARNINGS HAVE BEEN ISSUED. THIS WAS THE
AREA OF GREATEST POTENTIAL PER THIS MORNINGS LOCAL MICROBURST
CHECKLIST/SOUNDING. LAPSE RATES/VERTICAL TOTALS WERE BETTER ACROSS THE WEST
GIVEN COOLER 500MB TEMPERATURES...AS WAS CAPE THANKS TO SUFFICIENT
HEATING...AND DCAPE WITH DRIER AIR IN PLACE ALOFT. EXPECT THIS TO
CONTINUE TO BE THE MAIN AREA OF CONCERN THROUGH THE REMAINDER OF THE
AFTERNOON AND INTO THE EVENING HOURS BEFORE TAPERING OFF WITH LOSS
OF DAYTIME HEATING.

FOR MONDAY...THE UPPER LOW WILL BE PLENTY WEST OF THE REGION AND
THUS SHOULD BE A NONFACTOR. MOIST SOUTHEAST FLOW WILL CONTINUE TO
PUMP MOISTURE BACK INTO THE REGION. MODEL PW VALUES APPROACH 1.8 TO
2 INCHES. EXPECT ANOTHER ROUND OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS. WITH 500MB TEMPERATURES BEING WARMER THAN
THEY ARE TODAY/-7 TO -8C VERSUS THE -9 TO -11C TODAY/...VERTICAL
TOTALS SHOULD BE ON THE WEAKER SIDE. SHEAR IS MARGINAL TOO BUT MAY
JUST BE ENOUGH TO SUPPORT A STRONG STORM BUT NOT EXPECTING THE TYPE
OF ACTIVITY WE ARE SEEING THIS AFTERNOON. HIGHS MONDAY SHOULD REACH
INTO THE UPPER 80S/PERHAPS AROUND 90.

TUESDAY...THE 600DM UPPER RIDGE OVER THE EASTERN HALF OF THE NATION
CONTINUES TO BUILD WEST. HEIGHTS WILL SLOWLY RISE ACROSS THE REGION.
A SOUPY AIRMASS WILL REMAIN IN PLACE AS PW VALUES WILL BE 1.7-2
INCHES. THUNDERSTORM ACTIVITY WILL REMAIN DURING THE AFTERNOONS AND
EVENING. RIGHT NOW...MID LEVEL TEMPERATURES ARE AGAIN ON THE WARMER
SIDE WHICH WOULD LIMIT LAPSE RATES AND WEAKER SHEAR ALSO SUGGESTS
NOT MUCH IN THE WAY OF STRONG STORMS. HOWEVER...THIS OF COURSE WILL
BE ANALYZED DAY BY DAY. TEMPERATURES WILL WARM INTO THE LOWER 90S
THROUGH TUESDAY AND OVERNIGHT LOWS WILL AGAIN BE BACK INTO THE LOWER
70S. /28/

.LONG TERM...WEDNESDAY THROUGH SUNDAY...THROUGH THE REMAINDER OF
THE WORK WEEK...THE UPPER LEVEL LOW WILL CONTINUE TO SHIFT WEST AND
WEAKEN OVER THE SOUTHWEST UNITED STATES.  MEANWHILE...UPPER LEVEL
RIDGING CENTERED TO OUR NORTH WILL BUILD EAST TO WEST INCREASING ITS
PRESENCE OVER THE FORECAST AREA.  OVER THE WEEKEND...THIS RIDGE WILL
REMAIN OVER THE REGION BUT IT GRADUALLY LOOKS TO BEGIN BREAKING DOWN
DURING THIS TIME.

SHOWERS AND STORMS THROUGH THE ENTIRE FORECAST PERIOD WILL REMAIN
CONFINED PRIMARILY TO THE AFTERNOON AND EARLY EVENING HOURS.  HOT
AND HUMID CONDITIONS WILL CONTINUE AS AFTERNOON HIGHS WILL WARM INTO
THE MIDDLE 90S EACH DAY.  MEANWHILE...LOWS REMAIN MILD AS THEY ONLY
SLIP INTO THE LOWER 70S. /19/

&&

.AVIATION...VFR CONDS TO PERSIST THRU THE REMAINDER OF THE DAY.
ISOLD/SCT SHRA AND TSRA HAS DEVELOPED WITH THIS ACTIVITY CONTINUING
INTO THE EVENING HRS. GUSTY WINDS AND HAIL WL BE PSBL INVOF THIS
CONVECTION. SHRA MAY VERY WELL LINGER INTO THE NIGHT TIME HRS FOR
AREAS ALONG/W OF I-55 GRADUALLY DIMINISHING WITH TIME. MVFR/IFR CIG
AND VSBY WL BE PSBL ACROSS ALL AREAS EARLY TOMORROW MORNING. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  90  71  90 /  24  27  30  35
MERIDIAN      69  88  70  90 /  23  32  32  17
VICKSBURG     68  90  71  90 /  29  25  29  43
HATTIESBURG   70  89  72  90 /  30  43  29  42
NATCHEZ       69  89  71  88 /  32  40  27  54
GREENVILLE    71  90  71  92 /  25  25  25  38
GREENWOOD     70  89  71  92 /  23  25  29  27

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/19/BK
Hazardous weather outlook, Jul 14, 2:56 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
256 PM CDT SUN JUL 14 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036-
040>043-047>049-053>056-059>066-072>074-152000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-
YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
256 PM CDT SUN JUL 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING
MOISTURE ACROSS THE REGION. THE MOST INTENSE STORMS COULD CONTAIN
WIND GUSTS OF 50 TO 60 MPH AS WELL AS PENNY TO QUARTER SIZE HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS
CAN BE ANTICIPATED AS WELL...WHICH MAY LEAD TO LOCALIZED FLASH
FLOODING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED STRONG THUNDERSTORMS ARE AGAIN POSSIBLE MONDAY AFTERNOON.
THE PRIMARY RISK WITH THE MOST INTENSE STORMS IS WIND GUSTS OF 40 TO
50 MPH. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY
DOWNPOURS CAN BE ANTICIPATED WITH STRONG STORMS.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED
THIS AFTERNOON AND EVENING.

MSZ026>033-037>039-044>046-050>052-057-058-152000-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-
LAUDERDALE-JASPER-CLARKE-
256 PM CDT SUN JUL 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON. THE
PRIMARY RISK WITH THE MOST INTENSE STORMS IS WIND GUSTS OF 40 TO 50
MPH. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS
CAN BE ANTICIPATED WITH STRONG STORMS.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED
THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Special weather statement, Jul 14, 4:27 PM CDT, 55 minutes before
MSZ064-142155-
JEFFERSON DAVIS MS-
427 PM CDT SUN JUL 14 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT SUN JUL 14 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER JEFFERSON DAVIS COUNTY AT 427 PM
CDT...MOVING NORTH AT 10 MPH.

PEOPLE IN NORTHWESTERN JEFFERSON DAVIS COUNTY SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3176 8996 3177 8980 3162 8979 3163 8994
TIME...MOT...LOC 2127Z 166DEG 8KT 3167 8986

CME
Local storm report, Jul 14, 4:34 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CDT SUN JUL 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     4 WSW PATTISON          31.86N 90.94W
07/14/2013                   CLAIBORNE          MS   PUBLIC

            TREES WERE DOWNED ALONG PINE GROVE ROAD

&&

DL
Local storm report, Jul 14, 4:37 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT SUN JUL 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     UNION CHURCH            31.68N 90.79W
07/14/2013                   JEFFERSON          MS   LAW ENFORCEMENT

            TREE DOWN ALONG HWY 28

&&

CME
Special weather statement, Jul 14, 4:42 PM CDT, 40 minutes before
LAZ009-MSZ040-142210-
ISSAQUENA MS-EAST CARROLL LA-
442 PM CDT SUN JUL 14 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT SUN JUL 14 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER LAKE PROVIDENCE AT 442 PM CDT...
MOVING NORTHWEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE.

PEOPLE IN WEST CENTRAL ISSAQUENA COUNTY...AND CENTRAL EAST CARROLL
PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3292 9126 3287 9110 3274 9107 3272 9121
TIME...MOT...LOC 2142Z 154DEG 10KT 3280 9117

CME
Special weather statement, Jul 14, 5:13 PM CDT, 9 minutes before
MSZ048-142240-
HINDS MS-
513 PM CDT SUN JUL 14 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT SUN JUL 14 2013

A STRONG THUNDERSTORM OUTFLOW BOUNDARY CAPABLE OF PRODUCING 40 TO 50
MPH WINDS WAS LOCATED JUST WEST OF A RAYMOND TO TERRY LINE AT 510 PM
CDT...MOVING NORTHEAST AT 25 MPH.

PEOPLE IN CENTRAL HINDS COUNTY SHOULD MONITOR THESE WINDS CLOSELY.

ALSO A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR WESTERN HINDS
COUNTY UNTIL 5:30 PM.

LAT...LON 3235 9054 3235 9039 3205 9037 3205 9054
TIME...MOT...LOC 2210Z 179DEG 31KT 3224 9046

MRM
Local storm report, Jul 14, 5:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT SUN JUL 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     UTICA                   32.10N 90.62W
07/14/2013                   HINDS              MS   LAW ENFORCEMENT

            TREE DOWN ACROSS A LEARNED ROAD

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:02 PM CDTSevere Thunderstorm WarningJANClarke43 min
Jul 13, 10:49 PM CDTSpecial Weather StatementJANJasper31 min
Jul 14, 1:30 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren45 min
Jul 14, 2:01 PM CDTFlash Flood WarningJANClaiborne, Jefferson119 min
Jul 14, 3:26 PM CDTSpecial Weather StatementJANJefferson29 min
Jul 14, 3:43 PM CDTSpecial Weather StatementJANMarion32 min
Jul 14, 3:55 PM CDTSpecial Weather StatementJANClaiborne30 min
Jul 14, 3:57 PM CDTSpecial Weather StatementJANFranklin33 min
Jul 14, 4:06 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson, Lincoln39 min
Jul 14, 4:27 PM CDTSpecial Weather StatementJANJefferson Davis28 min
Jul 14, 4:47 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren43 min
Jul 14, 5:13 PM CDTSpecial Weather StatementJANHinds27 min
Jul 14, 5:35 PM CDTSpecial Weather StatementJANWashington30 min
Jul 14, 5:38 PM CDTSpecial Weather StatementJANHinds27 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.